# SDR SWAA2021081895023

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD TO FLOOR SUPPORT HAS CORROSION BS 500D RBL 4 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] UPDATED MEASUREMENTS; [04] VERIFIED UPDATED MEASUREMENTS; [05] VERIFIED OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM; [06] REMOVED FWD CARGO BULKHEAD SUPPORT PER SRM 51-40-02-0G-0; [07] LOCATED AND DRILLED NEW FWD CARGO BULKHEAD SUPPORT ANGLE PO# 830020/1 PER SRM 51-40-05-0G-0 AND DWG 143A9481; [08] VERIFIED LOCATED AND DRILLED NEW FWD CARGO BULKHEAD SUPPORT ANGLE PO# 830020/1 PER SRM 51-40-05-0G-0 AND DWG 143A9481; [09] VERIFIED NEW PART LOCATED AND DRILLED NEW FWD CARGO BULKHEAD SUPPORT ANGLE PO# 830020/1 PER SRM 51-40-05-0G-0 AND DWG 143A9481; [10] INSTALLED AFT BULKHEAD TO FLOOR SUPPORT AT BS 500D LBL 24-RBL 24 PER DRAWING -40-02-0G-0; [11] CORRECTION ON STEP 10 INSTALLATION ON BULKHEAD TO FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND DRAWING # 134A9481 SHT 10; [12] VERIFIED ITEM 11; [13] ADDED PART USE; [14] VERIFIED JOB COMPLETED
